# SDR AALA202104189008

- Difficulty date: April 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 56,306 hours, 27,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT ROW 22 AND 23 INOPERATIVE.  FOUND BROKEN BLACK WIRE AT PIN C OF CONNECTOR E0052R8B3APNE AT ROW 22 ABC. REPINNED IAW ESPM 20-56-00. LIGHT CHECK AT ROW 22 AND 23 LED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT.
